Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 406, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 22, 2005, 7:22 PM CDT for Calhoun County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2005, 7:22 PM CDT (00:22 UTC)
- Expired
- Jul 22, 2005, 7:52 PM CDT
- In force
- 30 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Calhoun County, AL
The radar
The Birmingham radar (KBMX), 115 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1210 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1496 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 230022
SVRBMX
ALC015-230115-
/O.NEW.KBMX.SV.W.0406.050723T0022Z-050723T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
722 PM CDT FRI JUL 22 2005
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN EAST CENTRAL ALABAMA
THIS INCLUDES THE CITIES OF...WEST END-COBB TOWN...ANNISTON
* UNTIL 800 PM CDT
* AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM JACKSONVILLE TO OHATCHEE AND MOVING SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WEAVER AND BYNUM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3388 8564 3386 8564 3384 8559 3381 8559
3378 8564 3365 8564 3363 8572 3357 8576
3360 8580 3360 8597 3370 8609 3384 8606
3388 8599 3388 8576 3390 8567
$$
MBS/913 follow-up statements
000
WUUS54 KBMX 230025 CCA
SVRBMX
ALC015-230115-
/O.COR.KBMX.SV.W.0406.050723T0022Z-050723T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED EXPIRATION TIME
NATIONAL WEATHER SERVICE BIRMINGHAM AL
722 PM CDT FRI JUL 22 2005
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN EAST CENTRAL ALABAMA
THIS INCLUDES THE CITIES OF...WEST END-COBB TOWN...ANNISTON
* UNTIL 800 PM CDT
* AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR WEAVER...OR ABOUT 7 MILES
NORTH OF ANNISTON...AND MOVING SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BYNUM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3388 8564 3386 8564 3384 8559 3381 8559
3378 8564 3365 8564 3363 8572 3357 8576
3360 8580 3360 8597 3370 8609 3384 8606
3388 8599 3388 8576 3390 8567
$$
MBS/91000
WWUS54 KBMX 230044
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
744 PM CDT FRI JUL 22 2005
ALC015-230100-
/O.CON.KBMX.SV.W.0406.000000T0000Z-050723T0100Z/
CALHOUN AL-
744 PM CDT FRI JUL 22 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 800 PM CDT FOR
SOUTHERN CALHOUN COUNTY...
AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF WEAVER TO ANNISTON TO BYNUM...MOVING
SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
END-COBB TOWN...ANNISTON...COLDWATER...AND OXFORD.
THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN ITS PATH...
PREPARE IMMEDIATELY FOR DAMAGING WINDS.
LAT...LON 3385 8565 3383 8565 3384 8559 3381 8559
3378 8564 3365 8564 3363 8572 3357 8576
3360 8580 3360 8597 3370 8609 3373 8595
3376 8581 3379 8570 3383 8566
$$
MBS/91000
WWUS54 KBMX 230052
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
751 PM CDT FRI JUL 22 2005
ALC015-230102-
/O.CAN.KBMX.SV.W.0406.000000T0000Z-050723T0100Z/
CALHOUN AL-
751 PM CDT FRI JUL 22 2005
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CALHOUN COUNTY
IS CANCELLED...
THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED
THE WARNING HAVE WEAKENED.
LAT...LON 3385 8565 3383 8565 3384 8559 3381 8559
3378 8564 3365 8564 3363 8572 3357 8576
3360 8580 3360 8597 3370 8609 3373 8595
3376 8581 3379 8570 3383 8566
$$
MBS/91What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:11 PM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jul 22, 3:11 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 311 PM CDT FRI JUL 22 2005 .SHORT TERM (TONIGHT THROUGH MONDAY)... THE BIG STORY THIS WEEKEND WILL BE THE HEAT. WE ARE EXPECTING THE WARMEST TEMPERATURES OF THE YEAR THIS WEEKEND. ACTUALLY...IT WILL BE THE WARMEST SINCE 2002. MOS GUIDANCE IS SHOWING TEMPERATURES ACROSS THE AREA RANGING FROM 95 TO 102...WITH THE WARMEST TEMPERATURES OCCURRING WEST OF INTERSTATE 65. IT LOOKS LIKE THE WARMEST DAY WILL BE SUNDAY. HOWEVER...AFTER LOOKING AT SOME MODEL DATA INCLUDING THE 1000-850 THICKNESS AND 850 MB TEMPERATURE...IT LOOKS LIKE MOS TEMPERATURES ARE RUNNING TOO HIGH FOR SOME REASON. I THINK MOS IS UNDERESTIMATING THE AMOUNT OF MOISTURE OVER THE AREA. DEWPOINTS ACROSS THE AREA REMAIN IN THE MID TO UPPER 70S. WHY IS THE LEFTOVER MOISTURE SO IMPORTANT? WELL...EVEN THOUGH WE WILL BE UNDER THE INFLUENCE OF A HIGH PRESSURE...MOISTURE EVAPORATING FROM THE GROUND WILL HELP DEVELOP SOME CLOUDS ACROSS MOST OF THE AREA WHICH WILL HELP KEEP TEMPERATURES A TAD COOLER THAN WHAT THE MODELS THINK. ALSO...IN ORDER TO GET WIDESPREAD TEMPERATURES IN THE 100S...I WOULD LIKE TO SEE A STRONG HIGH PRESSURE ESTABLISHED ACROSS THE SOUTHEAST FOR AT LEAST A FEW DAYS. IN ADDITION TO THE HIGH PRESSURE...I WOULD ALSO LIKE TO HAVE A DRY PATTERN UNLIKE THE WET JULY THAT WE HAVE HAD. ACTUALLY... MORE OF A DROUGHT SITUATION WOULD BE BETTER. SO...WHAT I AM TRYING TO SAY IS THAT ALL OF THE FEATURES THAT NEED TO BE IN PLACE WILL NOT QUITE BE THERE. SO THAT IS MY REASONING BEHIND MY FORECAST AS FAR AS TEMPERATURES GO. ALTHOUGH TEMPERATURES WILL NOT BE AS HIGH AS MOS GUIDANCE...IT WILL STILL BE HOT. IF YOU HAVE TO BE OUTSIDE...TAKE AS MANY BREAKS AS YOU NEED AND STAY HYDRATED. .LONG TERM (TUESDAY THROUGH FRIDAY)... HARDLY ANY CHANGES WERE DONE TO THE EXTENDED. TEMPERATURES LOOK TO GO BACK DOWN CLOSER TO NORMAL AS THE HIGH PRESSURE THAT IS BRINGING THIS HEAT MOVES EAST INTO THE ATLANTIC. AFTERNOON SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST ALL OF NEXT WEEK. THANKS TO JAN...HUN...FFC AND MOB FOR THE COORDINATION. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 91 71 95 70 / 40 20 10 10 ANNISTON 92 72 95 73 / 50 30 10 10 BIRMINGHAM 92 73 94 74 / 40 30 10 10 TUSCALOOSA 94 74 97 74 / 40 20 10 10 CALERA 92 73 94 75 / 50 30 10 10 AUBURN 90 73 94 76 / 60 40 10 10 MONTGOMERY 93 74 96 75 / 60 50 10 10 TROY 91 74 94 74 / 70 50 20 10 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 10/ARM
Hazardous weather outlook, Jul 22, 6:25 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 625 PM CDT FRI JUL 22 2005 ALZ011>015-017>050-232325- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 625 PM CDT FRI JUL 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...(TONIGHT). ISOLATED STRONG THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL OF ONE TO TWO INCHES...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE ACROSS AREAS ALONG AND EAST OF INTERSTATE 65 THROUGH 10 PM CDT. WET MICROBURST POTENTIAL: BIRMINGHAM...HIGH. MONTGOMERY...LOW. .DAYS TWO THROUGH SEVEN...(SATURDAY THROUGH THURSDAY). HOT WEATHER WITH HEAT INDICES 105 TO 110 DEGREES IS EXPECTED DURING THE AFTERNOON HOURS SATURDAY THROUGH MONDAY. HIGH TEMPERATURES SATURDAY THROUGH MONDAY ARE EXPECTED TO REACH THE MID TO UPPER 90S...WITH THE HIGHEST READINGS IN WESTERN ALABAMA. THE COMBINATION OF THESE TEMPERATURES AND HIGH HUMIDITY WILL LEAD TO HEAT INDEX VALUES OF 105 TO 110 DEGREES. IF TEMPERATURES OR HUMIDITY LEVELS GET EVEN HIGHER THAN EXPECTED...THEN HEAT INDICES COULD CLIMB ABOVE 110 DEGREES. A HEAT ADVISORY MAY BE REQUIRED OVER THE WEEKEND AND INTO NEXT WEEK. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 22, 5:26 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 526 PM CDT FRI JUL 22 2005 ALZ038-047-222330- CHAMBERS-LEE- 526 PM CDT FRI JUL 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LEE AND CHAMBERS COUNTIES UNTIL 630 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM APPROACHING THUNDERSTORMS... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 11 MILES EAST OF VALLEY TO 12 MILES NORTH OF LANETT...MOVING SOUTH AT 15 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR LANETT...VALLEY...CUSSETA...SMITHS STATION...SALEM...AND OPELIKA THROUGH 630 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED...WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. GUSTY WINDS ARE LIKELY FROM THESE STORMS AS WELL. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. MBS/91
Special weather statement, Jul 22, 5:52 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 552 PM CDT FRI JUL 22 2005 ALZ018-020-230000- CHEROKEE-ETOWAH- 552 PM CDT FRI JUL 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ETOWAH AND CHEROKEE COUNTIES UNTIL 700 PM CDT... ...WINDS 35 TO 50 MILES AN HOUR ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM BLANCHE TO 17 MILES NORTH OF SARDIS CITY...MOVING SOUTH AT 20 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR GADSDEN...RAINBOW CITY...BLANCHE...GAYLESVILLE...SAND ROCK... CEDAR BLUFF...LEESBURG...KEENER...SARDIS CITY...AND CENTRE THROUGH 700 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE LIKELY WITH THESE STORMS AS WELL. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. MBS/91
Local storm report, Jul 22, 6:07 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 PM CDT FRI JUL 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND DMG VALLEY 32.81N 85.17W
07/22/2005 CHAMBERS AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN IN VALLEY.
&&
LINHARESLocal storm report, Jul 22, 6:16 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 PM CDT FRI JUL 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 5 SW VALLEY 32.76N 85.23W
07/22/2005 CHAMBERS AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN 5 MILES SOUTHWEST OF VALLEY
NEAR US 29.
&&
LINHARESSpecial weather statement, Jul 22, 6:33 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 633 PM CDT FRI JUL 22 2005 ALZ047-230015- LEE- 633 PM CDT FRI JUL 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LEE COUNTY UNTIL 715 PM CDT... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS NEAR AUBURN...MOVING SOUTHWEST AT 20 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR SALEM... OPELIKA...AUBURN...AND LOACHAPOKA THROUGH 715 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF WATER ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE LIKELY WITH THESE STORMS AS WELL. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. MBS/91
Special weather statement, Jul 22, 6:42 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 642 PM CDT FRI JUL 22 2005 ALZ019-230045- CALHOUN- 642 PM CDT FRI JUL 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN COUNTY UNTIL 745 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM APPROACHING THUNDERSTORMS... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 14 MILES NORTHEAST OF PIEDMONT TO 25 MILES NORTHWEST OF NEW LIBERTY...MOVING SOUTH AT 30 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR NEW LIBERTY...PIEDMONT...JACKSONVILLE...WEAVER...BLUE MOUNTAIN...WEST END-COBB TOWN...AND ANNISTON THROUGH 745 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED...WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. GUSTY WINDS ARE LIKELY WITH THESE STORMS AS WELL. MBS/91
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:19 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 26 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.